# SDR MASA2010081700887

- Difficulty date: August 14, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 34,951 hours, 36,996 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: O-Ring
- Condition: Cut
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2850 YUM - PHX EXPERIENCED A COMPLETE LOSS OF NR 1 HYDRAULICS.  THE CREW HAD THE AIRCRAFT TOWED TO THE GATE UPON LANDING IN PHX.  MX FOUND AND REPLACED A CUT O-RING AT THE NR 1 HYDRAULIC PRESSURE TRANSDUCER.
